# SDR HALA2020092903135

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 25,972 hours, 35,372 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Flange
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

492 C CHECK.  CRACKED END FLANGE OF THE KEEL TO CANTED PANEL ATTACH FORMER AT Y=715.  REMOVED FORMER FOR REPAIR.  08/18/2020 MECH 16912 M66 SUBMITTED 2.  REPAIRED PER E105-492093-PERM UP TO STEP 6.  8-26-20 MECH 16148 INSP 7924 INSTALLATION PENDING.  COMPLETED E105-492093-PERM.  DATE: 08/27/2020 MECH:16148 RII: 5295 INSTALLATION PENDING.  INSTALLED PER DRAWING 9923454.  DATE: 08/20/2020  MECH: 21048 RII: 2659.
